ANDREA CANCEDDA

Download the vcard Photo

Adjunct Professor

+39 0110907558 / 7558 (DISMA)

Most recent publications

Cancedda, Andrea (2017)
Spectral homogenization for a Robin-Neumann problem. In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 10, pp. 199-222. ISSN 1972-6724
Braides, Andrea; Cancedda, Andrea; CHIADO' PIAT, Valeria (2017)
Homogenization of metrics in oscillating manifolds. In: ESAIM. COCV, vol. 23, pp. 889-912. ISSN 1292-8119 Download fulltext
Cancedda, Andrea (2015)
SPECTRAL ANALYSIS AND PROBLEMS WITH OSCILLATING CONSTRAINTS IN THE THEORY OF HOMOGENIZATION. relatore: Chiadò Piat V., 17. XVII Ciclo, P.: 119 Download fulltext
Show all publications in Porto@Iris